Buy it Again
Bayer Caps Aspirin Extra Strength 500mg - 100 Count

Bayer Caps Aspirin Extra Strength 500mg - 100 Count

Aspirin, Extra Strength, 500 mg, Coated Caplets

Other Information: Save carton for full directions and warnings. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Aspirin (NSAID). Pain reliever/Fever reducer. Rushes relief to the site of tough pain. NSAID (Non-steroidal anti-inflammatory drug). Coated for easier swallowing. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Made in Spain.
Active Ingredients: In Each Caplet: Aspirin (500 mg) (NSAID). Purposes: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red 7 Calcium Lake, FD&C Blue 2 Aluminum Lake, FD&C Red 40 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more
Directions Directions: Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 1 or 2 caplets every 4 to 6 hours not to exceed 8 caplets in 24 hours. Children Under 12 Years: Consult a doctor.
About the Producer Bayer Consumer Care

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.